# SDR MASA2011051602724

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,561 hours, 26,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOP.  R2 F/A FLASHLIGHT.
